# SDR DL73S960158

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AV24E1144
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LOST A/B HYDRAULIC SYSTEM PRESSURE.  FLIGHT RETURNED MSP.  FOUND PARKING BRAKE VALVE LEAKING.  REPLACED VALVE, SERVICED SYSTEM AND OPERATION NORMAL.
